Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A characterization of closed images of metric spaces


Author: L. Foged
Journal: Proc. Amer. Math. Soc. 95 (1985), 487-490
MSC: Primary 54C10; Secondary 54E99
MathSciNet review: 806093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a regular topological space is the image of a metric space under a closed mapping if and only if it is a Fréchet space with a $ \sigma $-hereditarily closure-preserving $ k$-network.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54E99

Retrieve articles in all journals with MSC: 54C10, 54E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0806093-3
PII: S 0002-9939(1985)0806093-3
Article copyright: © Copyright 1985 American Mathematical Society